[Modules de Verma généralisés, b-fonctions des quasi-invariants et dualité pour les -modules tordus sur les variétés de drapeaux généralisées]
Let G be a connected semisimple algebraic group over , P a parabolic subgroup, and their Lie algebras. We prove a microlocal version of Gyoja's conjectures [2] about a relation between the irreducibility of generalized Verma modules on induced from and the zeroes of b-functions of P-semi-invariants on G. Our method uses a duality for twisted -modules on generalized flag manifolds.
Soient G un groupe algébrique sur connexe semi-simple, P un sous-groupe parabolique, et leurs algèbres de Lie. On démontre une version microlocale des conjectures de Gyoja [2] sur une relation entre l'irreductibilité des modules de Verma généralisés sur induits de et les zéros des b-fonctions des quasi-invariants sur G par rapport à P. Notre méthode utilise une dualité pour les -modules tordus sur les variétés de drapeaux généralisées.
Accepté le :
Publié le :
Marastoni, Corrado 1, 2
@article{CRMATH_2002__335_2_111_0,
author = {Marastoni, Corrado},
title = {Generalized {Verma} modules, \protect\emph{b}-functions of semi-invariants and duality for twisted $ \mathcal{D}$-modules on generalized flag manifolds},
journal = {Comptes Rendus. Math\'ematique},
pages = {111--116},
year = {2002},
publisher = {Elsevier},
volume = {335},
number = {2},
doi = {10.1016/S1631-073X(02)02449-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(02)02449-4/}
}
TY - JOUR
AU - Marastoni, Corrado
TI - Generalized Verma modules, b-functions of semi-invariants and duality for twisted $ \mathcal{D}$-modules on generalized flag manifolds
JO - Comptes Rendus. Mathématique
PY - 2002
SP - 111
EP - 116
VL - 335
IS - 2
PB - Elsevier
UR - http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(02)02449-4/
DO - 10.1016/S1631-073X(02)02449-4
LA - en
ID - CRMATH_2002__335_2_111_0
ER -
%0 Journal Article
%A Marastoni, Corrado
%T Generalized Verma modules, b-functions of semi-invariants and duality for twisted $ \mathcal{D}$-modules on generalized flag manifolds
%J Comptes Rendus. Mathématique
%D 2002
%P 111-116
%V 335
%N 2
%I Elsevier
%U http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(02)02449-4/
%R 10.1016/S1631-073X(02)02449-4
%G en
%F CRMATH_2002__335_2_111_0
Marastoni, Corrado. Generalized Verma modules, b-functions of semi-invariants and duality for twisted $ \mathcal{D}$-modules on generalized flag manifolds. Comptes Rendus. Mathématique, Tome 335 (2002) no. 2, pp. 111-116. doi: 10.1016/S1631-073X(02)02449-4
Cité par Sources :